BibTeX record journals/prl/DecherchiGZ11

download as .bib file

@article{DBLP:journals/prl/DecherchiGZ11,
  author    = {Sergio Decherchi and
               Paolo Gastaldo and
               Rodolfo Zunino},
  title     = {Efficient approximate Regularized Least Squares by Toeplitz matrix},
  journal   = {Pattern Recognition Letters},
  volume    = {32},
  number    = {3},
  pages     = {468--475},
  year      = {2011},
  url       = {https://doi.org/10.1016/j.patrec.2010.10.011},
  doi       = {10.1016/j.patrec.2010.10.011},
  timestamp = {Sun, 28 May 2017 13:19:08 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/prl/DecherchiGZ11},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI, founded at University of Trier